Sur le théorème de Torelli pour les solides doubles quartiques
Compositio Mathematica, Volume 73 (1990) no. 2, pp. 161-187.
@article{CM_1990__73_2_161_0,
     author = {Debarre, Olivier},
     title = {Sur le th\'eor\`eme de {Torelli} pour les solides doubles quartiques},
     journal = {Compositio Mathematica},
     pages = {161--187},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {2},
     year = {1990},
     mrnumber = {1046736},
     zbl = {0712.14003},
     language = {fr},
     url = {http://archive.numdam.org/item/CM_1990__73_2_161_0/}
}
TY  - JOUR
AU  - Debarre, Olivier
TI  - Sur le théorème de Torelli pour les solides doubles quartiques
JO  - Compositio Mathematica
PY  - 1990
SP  - 161
EP  - 187
VL  - 73
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1990__73_2_161_0/
LA  - fr
ID  - CM_1990__73_2_161_0
ER  - 
%0 Journal Article
%A Debarre, Olivier
%T Sur le théorème de Torelli pour les solides doubles quartiques
%J Compositio Mathematica
%D 1990
%P 161-187
%V 73
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1990__73_2_161_0/
%G fr
%F CM_1990__73_2_161_0
Debarre, Olivier. Sur le théorème de Torelli pour les solides doubles quartiques. Compositio Mathematica, Volume 73 (1990) no. 2, pp. 161-187. http://archive.numdam.org/item/CM_1990__73_2_161_0/

[B1] A. Beauville, Variétés de Prym et jacobiennes intermédiaires. Ann. Sc. Ecole Norm. Sup. 10, (1977), 309-391. | Numdam | MR | Zbl

[B2] A. Beauville, Prym varieties and the Schottky problem, Invent. Math. 41, (1977), 149-196. | MR | Zbl

[B3] A. Beauville, Sous-variétés spéciales des variétés de Prym, Comp. Math. 45, (1982), 357-383. | Numdam | MR | Zbl

[C] H. Clemens, Double solids, Adv. in Math. 47, (1983), 107-230. | MR | Zbl

[C-G] H. Clemens, P. Griffiths, The Intermediate Jacobian of the Cubic Threefold, Ann. of Math. 95, (1972), 281-356. | MR | Zbl

[D1] O. Debarre, Sur les variétés de Prym des courbes tétragonales, Ann. Sc. Ec. Norm. Sup. 21, (1988), 545-559. | Numdam | MR | Zbl

[D2] O. Debarre, Sur le problème de Torelli pour les variétés de Prym, Am. J. of Math. 111, (1989), 111-134. | MR | Zbl

[D3] O. Debarre, Sur les variétés abéliennes dont le diviseur thêta est singulier en codimension 3, Duke Math. J. 56, (1988), 221-273. | MR | Zbl

[D4] O. Debarre, Variétés de Prym et ensembles d'Andreotti et Mayer. A paraître. | Zbl

[D5] O. Debarre, Le théorème de Torelli pour les intersections de trois quadriques, Inv. Math. 95, (1989), 507-528. | MR | Zbl

[Do] R. Donagi, The tetragonal construction, Bull. Amer. Math. Soc. 4, (191), 181-185. | MR | Zbl

[D-S] R. Donagi, R. Smith, The structure of the Prym map, Acta Math. 146, (1981), 25-102. | MR | Zbl

[F-L] W. Fulton, R. Lazarsfeld, On the connectedness of degeneracy loci and special divisors, Acta Math. 146, (1981), 271-283. | MR | Zbl

[H] J. Harris, Theta-characteristics on algebraic curves, Trans. A.M.S. 271, (1982), 611-638. | MR | Zbl

[Ha] R. Hartshorne, Complete intersections and connectedness, Amer. J. of Math. 84, (1962), 497-508. | MR | Zbl

[K] Kanev, Quadratic singularities of the Pfaffian theta divisor of a Prym variety, Math. Notes of the Ac. of Sc. of the USSR, 31, (1982), 301-305. | Zbl

[M1] D. Mumford, Prym Varieties I. Contributions to Analysis, Acad. Press, New York (1974), 325-350. | MR | Zbl

[M2] D. Mumford, On the Kodaira Dimension of the Siegel Modular Variety. Springer Lecture Notes 997, Springer Verlag, New York, (1983), 348-375. | MR | Zbl

[M3] D. Mumford, Theta characteristics of an algebraic curve, Ann. Sci. Ecole Norm. Sup. 4, (1971), 181-192. | Numdam | MR | Zbl

[S-V] R. Smith, R. Varley, Components of the locus of singular theta divisors in genus 5. In Algebraic Geometry, Sitges 1983, Springer Lecture Notes in Mathematics 1124, Springer Verlag (1985), 338-416. | Zbl

[T] A. Tikhomirov, The Abel-Jacobi map of sextics of genus three on double spaces of P3 of index two. Soviet Math. Dokl. 33, (1986), 204-206. | Zbl

[V] C. Voisin, Sur la jacobienne intermédiaire du double solide d'indice deux. Duke Math. J. 57, (1988), 629-646. | MR | Zbl

[W1] G. Welters, Abel-Jacobi isogenies for certain types of Fano threefold. Mathematical Centre Tracts 141, Math. Centrum, Amsterdam, (1981). | MR | Zbl

[W2] G. Welters, A theorem of Gieseker-Petri type for Prym varieties. Ann. Sci. Ecole Norm. Sup. 18 (1985), 671-683. | Numdam | MR | Zbl

[Z] S. Zucker, Generalized Intermediate Jacobians and the Theorem on Normal Functions, Inv. Math. 33, (1976), 185-222. | MR | Zbl